# SDR ASOA2012092602299

- Difficulty date: September 6, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 35,119 hours, 31,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REINSPECTION IAW EO 600-53-216/01 ADDITIONAL CORROSION ON LT FLOOR SUPPORT FROM FS 409 + 128 - FS 559.00 WAS FOUND.  REMOVED CORROSION IAW SRM 51-21-06 35.  FOUND TO BE OUT OF LIMITS IAW GREO 601R-53-41-666.  COMPLIED WITH REO 601R-53-41-666 AND REO 601R-53-41-1625.
